Advertisement

Mathematische Zeitschrift

, Volume 191, Issue 1, pp 43–52 | Cite as

Some results on rings with chain conditions

  • Dinh van Huynh
Article

Keywords

Chain Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Akizuki, Y.: Teilerkettensatz und Vielfachenkettensatz, Proc. Phys. Math. Soc. Japan (3)17, 337–345 (1935)Google Scholar
  2. 2.
    Björk, J.E.: Noetherian and Artinian Chain Conditions for Associative Rings. Arch. Math.24, 366–378 (1973)Google Scholar
  3. 3.
    Fuchs, L., Szele, T.: On artinian rings. Acta Sci. Math. Szeged,17, 30–40 (1956)Google Scholar
  4. 4.
    Huynh, D. van: A note on artinian rings. Arch. Math.33, 546–553 (1979)Google Scholar
  5. 5.
    Huynh, D. van: Some results on linearly compact rings. Arch. Math.44, 39–47 (1985)Google Scholar
  6. 6.
    Huynh, D. van: Über artinsche Ringe, die noethersch sind. Publ. Math. Debrecen23, 23–25 (1976)Google Scholar
  7. 7.
    Huynh, D. van, Kertész, A.: Über linksnoethersche Ringe, die linksartinsch sind. Publ. Math. Debrecen23, 335–337 (1976)Google Scholar
  8. 8.
    Hopkins, C.: Rings with minimal condition for left ideals. Ann. Math.40, 712–730 (1939)Google Scholar
  9. 9.
    Kertész, A.: Noethersche Ringe, die artinsch sind. Acta Sci. Math. Szeged31, 199–221 (1970)Google Scholar
  10. 10.
    Krause, G.: On rings whose injective indecomposable modules are finitely generated. Tôhoku Math. J.22, 333–346 (1970)Google Scholar
  11. 11.
    Murase, I.: A condition for artinian rings to be noetherian. Can. J. Math.30, 830–837 (1978)Google Scholar
  12. 12.
    Leptin, H.: Linear kompakte Moduln und Ringe. Math. Z.62, 241–267 (1955)Google Scholar
  13. 13.
    Leptin, H.: Linear kompakte Moduln und Ringe II. Math. Z.66, 289–327 (1957)Google Scholar
  14. 14.
    Pham N. A.: Die Struktur der im engeren Sinne linear kompakte Ringe. Studia Sci. Math. Hungar.11, 205–210 (1976)Google Scholar
  15. 15.
    Szász, F.: Radikale der Ringe. Budapest 1975Google Scholar
  16. 16.
    Tominaga, H., Murase, I.: A study on artinian rings. Math. J. Okayama Univ.21, 215–223 (1979)Google Scholar
  17. 17.
    Wiegandt, R.: Über halbeinfache linear kompakte Ringe. Studia Sci. Math. Hungar.1, 31–38 (1966)Google Scholar
  18. 18.
    Zelinsky, D.: Linearly compact modules and rings. Amer. J. Math.75, 79–90 (1953)Google Scholar
  19. 19.
    Zelinsky, D.: Rings with ideal nuclei. Duke Math. J.18, 431–442 (1951)Google Scholar
  20. 20.
    Proc. Colloq. Math. Soc. Bolyai, 6. Rings. Modules and Radicals, Amsterdam-London: North Holland 1973Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Dinh van Huynh
    • 1
  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations